MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CNGL3, GELPOINT MINI ADV ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CNGL3, GELPOINT MINI ADV ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL3
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: genetic predisposition to malignant neoplasm.Detailed description of event: the device was used correctly without forcing, an internal transparent piece of one of the trocars fell into the surgical field, they put the piece back in the trocar and continued with the use of the device without problem.Type of intervention: an internal transparent piece of one of the trocars fell into the surgical field,they put the piece back in the trocar and continued with the use of the device without problem.Patient status: unknown.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photo of the event unit was provided.Visual inspection confirmed the customer's experience as the shield was fully dislodged from the sleeve.Based on the provided images, it is likely that the reported event was caused by an instrument that was inserted or removed through the seal subassembly in a non-axial manner.The instruction for use (ifu) states that ¿all instruments should be centered axially when inserted through the sleeve¿s seal to avoid potential damage to sleeve.¿.
 
Event or Problem Description

Brand Name
CNGL3, GELPOINT MINI ADV ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19112140
Report Number2027111-2024-00543
Device Sequence Number20614952
Product Code GCJ
UDI-Device Identifier00607915131784
UDI-Public(01)00607915131784(17)261012(30)01(10)1506426
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL3
Device Catalogue Number101473942
Device Lot Number1506426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SURGICAL INSTRUMENTS AND ULTRASONIC DEVICE
Patient SexUnknown